American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 97 found      Go to page: 1 2 3 4

[1] Annie Cuyt and Wen-shin Lee. Sparse Interpolation and Rational Approximation. Contemporary Mathematics 661 (2016) 229-242.
Book volume table of contents   
View Article: PDF

[2] N. S. Hoang. On node distributions for interpolation and spectral methods. Math. Comp. 85 (2016) 667-692.
Abstract, references, and article information   
View Article: PDF

[3] Johan de Villiers and Mpfareleni Rejoyce Gavhi. Local interpolation with optimal polynomial exactness in refinement spaces. Math. Comp. 85 (2016) 759-782.
Abstract, references, and article information   
View Article: PDF

[4] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp. 84 (2015) 2569-2587.
Abstract, references, and article information   
View Article: PDF

[5] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp. 83 (2014) 2893-2914.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[7] Burhan Sadiq and Divakar Viswanath. Finite difference weights, spectral differentiation, and superconvergence. Math. Comp. 83 (2014) 2403-2427.
Abstract, references, and article information   
View Article: PDF

[8] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160.
Abstract, references, and article information   
View Article: PDF

[9] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[10] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[11] Lawrence A. Harris. Bivariate Polynomial Interpolation at the Geronimus Nodes. Contemporary Mathematics 591 (2013) 135-147.
Book volume table of contents
View Article: PDF

[12] Samuel K. M. Chenoweth, Julio Soria and Andrew Ooi. An improved interpolation scheme for finite volume simulations on unstructured meshes. Math. Comp. 82 (2013) 803-830.
Abstract, references, and article information   
View Article: PDF

[13] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information   
View Article: PDF

[14] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[15] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexei Rybkin and Vu Kim Tuan. A new interpolation formula for the Titchmarsh-Weyl $m$-function. Proc. Amer. Math. Soc. 137 (2009) 4177-4185. MR 2538578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Adam M. Oberman. An explicit solution of the Lipschitz extension problem. Proc. Amer. Math. Soc. 136 (2008) 4329-4338. MR 2431047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents   
View Article: PDF

[19] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents   
View Article: PDF

[20] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents   
View Article: PDF

[21] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents   

[22] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents   
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents   
View Article: PDF

[24] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents   
View Article: PDF

[25] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents   
View Article: PDF

[26] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents   
View Article: PDF

[27] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents   
View Article: PDF

[28] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents   
View Article: PDF

[29] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents   
View Article: PDF

[30] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 97 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia